# SDR DALA2020071502592

- Difficulty date: July 14, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 69,434 hours, 29,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND EMERGENCY LIGHTS INOP BETWEEN ROWS 4-16,21 -32 & 38-42.  T/S PER WDM 33-51.  REMOVED & REPLACED BATTERY PACK & CHARGER M10568.  REPLACED BATTERY PACKS M732 AND M735 PER AMM 33-51.  EMERGENCY LIGHTS NOW TEST NORMAL.
